advertisement
Question
Posted by: mariam | 2010-02-01

High blood tablets

I will like to now that can high bllod tablets (aldactone) cause oduorless vaginal discharge.I am 40yrs old and i had pregnancy induced hypertension since thnen i am taking these tablets for 2yrs now.If not what medication can i take for this discharge

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mariam

It's unlike that these tablets are the cause of the symptoms that you are experiencing. A product such as Canesten 1VC may help, but I suggest speaking to your pharmacist or doctor before spending any money.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-02-02

Hi Mariam

It's unlike that these tablets are the cause of the symptoms that you are experiencing. A product such as Canesten 1VC may help, but I suggest speaking to your pharmacist or doctor before spending any money.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement